# SDR SWAA100661

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 57,946 hours, 50,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING NR 1 SLAT SKIN LOWER SURFACED CRACKED.  REMOVED AND REPLACED SKIN PER SRM.
